iCliniq logo

Ask a Doctor Online Now

HomeAnswersNeurologytension type headacheWhat causes severe headache with nausea and vomiting?

I suffer from severe headache, nausea and vomiting. Why?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Ajay Panwar

Medically reviewed by

iCliniq medical review team

Published At December 13, 2019
Reviewed AtJune 3, 2024

Patient's Query

Hello doctor,

I suffer a lot from headaches. Sometimes I have this pain on my whole head, but one side pains more. Sometimes I just have this pain on the back of my head. My neck and everything just pains I cannot even keep my eyes open or put my head down, or sleep. I have these headaches almost every day it is like off and on the whole day. Sometimes I spew, or I feel nauseous. I only take strong tablets like Syndol, Myprodol, Pynstop, and Damadol. But sometimes these pills do not work for me. I do not take Panado, Disprin or Grand-pa, it does not work for me and makes me spewy like. I would like your doctor's advice because these headaches have been going on for a very long time, and every year it is getting worse. Is this serious? What can I do about this? What type of headache is this? I know taking so many pills is not good. Please advice.

Answered by Dr. Ajay Panwar

Hello,

Welcome to icliniq.com. If you would have presented to me as an outpatient, I would have advised you to do mental relaxation exercises, yoga, and meditation. If I am asked to make a clinical diagnosis on the basis of medical history, I would say tension-type headache (TTH) without any doubt. Headache at the back of the head with associated neck pain, inability to put the head down and difficulty in getting sleep all are very classical for TTH. Meditation and yoga will definitely help if it is TTH. Regarding drug therapy, my advice is to stop all the current medications you are taking and start taking tablet Tryptomer (Amitriptyline) 25 mg half tablet for initial two days and then full tablet daily while going to sleep in the night. Please take the medicines under the guidance of a physician only.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Ajay Panwar
Dr. Ajay Panwar

Neurology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Neurology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy